# SDR 2015FA0000390

- Difficulty date: August 15, 2015
- Submitted: August 20, 2015
- Operation: General aviation
- Make and model: Cessna 172N
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 16204700
- Condition: Cracked
- Location: Landing Gear
- Component: Wheel Assy, Cleveland
- Component part number: 40113
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE VISUALLY INSPECTING A WHEEL HALF ASSEMBLY, PN 16204700, OF 40113 WHEEL ASSEMBLY.  A CRACK WAS DISCOVERED IN ONE OF THE WHEEL BOLT FEED THROUGHS ON THE INSIDE OF THE WHEEL HALF.  THIS WAS MOST LIKELY CAUSED BY IMPROPER TORQUE OF THE WHEEL HALF BOLTS.  THE WHEEL HALF HAD TO BE SCRAPPED.
